MathSciNet Relay Station
MathSciNet bibliographic data
MR190925 55.30
Kan, Daniel M.; Whitehead, George W. Orientability and Poincaré duality in general homology theories. Topology 3 1965 231–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement